# SDR DL72L951216

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651622162
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAY NR 6 INNER SKIN, CRACKED AROUND RIVET.  REPAIRED PER MM 57-54-0 FIG 803A.  BAY NR 14 DOUBLER CRACKED .5 INCH LONG FWD TOP CORNER (MKD).  REPAIRED PER MM 57-54-0 FIG 804 SLAT NR 5.  FOUND DURING SHOP INSPECTION.
